# SDR MASA2011052302800

- Difficulty date: May 20, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N989HA
- Make and model: Dhav DHC8202
- Aircraft serial: 427
- Aircraft time: 36,276 hours, 38,341 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Bolt
- Condition: Loose
- Location: Airstairs
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD NR 5 AIRSTAIR DOOR STOP TENSION BOLT LOOSE.  RETORQUED FWD NR 5 A/S DOOR STOP TENSION BOLTS.
